Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 124, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 15, 2025, 6:37 PM MDT for El Paso County, Colorado. It was in force for 23 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2025, 6:37 PM MDT (00:37 UTC)
- Expired
- Jun 15, 2025, 7:00 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:39 PM MDT | HAIL 0.5 | 3 Se Colorado Springs, CO | Report from mPING: Half-inch (0.50 in.). |
| Jun 15, 6:39 PM MDT | HAIL 0.5 | 4 Sw Black Forest, CO | Report from mPING: Half-inch (0.50 in.). |
| Jun 15, 6:40 PM MDT | HAIL 1 | 4 Nw Peterson Afb, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 6:40 PM MDT | HAIL 1.75 | 2 Nw Peterson Afb, CO | Picture with measurement on social media. |
| Jun 15, 6:41 PM MDT | HAIL 1 | 5 Ne Colorado Springs, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 6:43 PM MDT | HAIL 1 | 2 W Peterson Afb, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 6:43 PM MDT | HAIL 1.5 | 2 Wsw Peterson Afb, CO | |
| Jun 15, 6:44 PM MDT | HAIL 0.75 | 6 Nw Peterson Afb, CO | Report from mPING: Dime (0.75 in.). |
| Jun 15, 6:44 PM MDT | HAIL 1.5 | 2 W Peterson Afb, CO | Report from mPING: Ping Pong Ball (1.50 in.). |
| Jun 15, 6:45 PM MDT | HAIL 0.75 | 6 Nw Peterson Afb, CO | Report from mPING: Dime (0.75 in.). |
| Jun 15, 6:45 PM MDT | HAIL 1.25 | 5 Ne Colorado Springs, CO | Report from mPING: Half Dollar (1.25 in.). |
| Jun 15, 6:46 PM MDT | HAIL 0.75 | 4 Nw Peterson Afb, CO | Report from mPING: Dime (0.75 in.). |
| Jun 15, 6:47 PM MDT | HAIL 0.5 | 6 W Falcon, CO | Report from mPING: Half-inch (0.50 in.). |
| Jun 15, 6:47 PM MDT | HAIL 1 | 2 Nw Peterson Afb, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 6:48 PM MDT | HAIL 0.5 | 2 W Peterson Afb, CO | Report from mPING: Half-inch (0.50 in.). |
| Jun 15, 6:48 PM MDT | HAIL 1 | 1 N Peterson Afb, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 6:48 PM MDT | HAIL 1.75 | 4 Nw Peterson Afb, CO | Report from mPING: Golf Ball (1.75 in.). |
| Jun 15, 6:52 PM MDT | HAIL 1.25 | 3 Sw Peterson Afb, CO | |
| Jun 15, 6:53 PM MDT | HAIL 0.5 | 4 Sw Falcon, CO | Report from mPING: Half-inch (0.50 in.). |
| Jun 15, 6:53 PM MDT | HAIL 0.75 | 2 N Peterson Afb, CO | Report from mPING: Dime (0.75 in.). |
| Jun 15, 6:54 PM MDT | HAIL 0.5 | 4 W Falcon, CO | Report from mPING: Half-inch (0.50 in.). |
| Jun 15, 6:54 PM MDT | HAIL 1.25 | 4 Se Peterson Afb, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.6 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 5444 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967
WUUS55 KPUB 160037
SVRPUB
COC041-160100-
/O.NEW.KPUB.SV.W.0124.250616T0037Z-250616T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
637 PM MDT Sun Jun 15 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central El Paso County in east central Colorado...
* Until 700 PM MDT.
* At 635 PM MDT, a severe thunderstorm was located over northeastern
Colorado Springs, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
This storm has a long history of producing hailstones between the
size of quarters and golfballs.
* Locations impacted include...
Colorado Springs, Fountain, Schriever Space Force Base, Security,
Security-Widefield, Falcon, Cimarron Hills, Peterson Space Force
Base, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10483 3902 10479 3890 10434 3862 10461
TIME...MOT...LOC 0035Z 311DEG 19KT 3889 10475
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish2 follow-up statements
520
WWUS55 KPUB 160046
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
646 PM MDT Sun Jun 15 2025
COC041-160100-
/O.CON.KPUB.SV.W.0124.000000T0000Z-250616T0100Z/
El Paso CO-
646 PM MDT Sun Jun 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 645 PM MDT, a severe thunderstorm was located over Cimarron Hills,
or near Colorado Springs, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts. The hail
report was at Powers and Aeroplaza drive.
SOURCE...Trained Ham Radio weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Schriever Space Force Base, Security,
Security-Widefield, Falcon, Cimarron Hills, Peterson Space Force
Base, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10483 3902 10479 3890 10434 3862 10461
TIME...MOT...LOC 0045Z 311DEG 19KT 3886 10470
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish923
WWUS55 KPUB 160049
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
649 PM MDT Sun Jun 15 2025
COC041-160100-
/O.CON.KPUB.SV.W.0124.000000T0000Z-250616T0100Z/
El Paso CO-
649 PM MDT Sun Jun 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 648 PM MDT, a severe thunderstorm was located over Cimarron Hills,
or 7 miles east of Colorado Springs, moving southeast at 20 mph.
HAZARD...Numerous reports of hail between ping pong and golfball
size hail were being reported by ham radio operators on the
southeast side of Colorado Springs.
SOURCE...Trained ham radio weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Colorado Springs, Fountain, Schriever Space Force Base, Security,
Security-Widefield, Falcon, Cimarron Hills, Peterson Space Force
Base, and Stratmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 10483 3902 10479 3890 10434 3862 10461
TIME...MOT...LOC 0048Z 311DEG 19KT 3885 10468
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:16 PM MDT, 1 hour 21 minutes earlier. Its key messages:
- Strong to severe storms possible this evening across the eastern plains.
- Hot temperatures with critical fire weather conditions tomorrow.
- Cooler with an uptick in thunderstorms for Tuesday with potential for severe thunderstorms across the southeast plains.
- A downturn in thunderstorm chances expected mid to late week with temperatures heating up again into next weekend.
Area forecast discussion, Jun 15, 5:16 PM MDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 516 PM MDT Sun Jun 15 2025 .KEY MESSAGES... - Strong to severe storms possible this evening across the eastern plains. - Hot temperatures with critical fire weather conditions tomorrow. - Cooler with an uptick in thunderstorms for Tuesday with potential for severe thunderstorms across the southeast plains. - A downturn in thunderstorm chances expected mid to late week with temperatures heating up again into next weekend. && .SHORT TERM /THROUGH MONDAY/... Issued at 204 PM MDT Sun Jun 15 2025 Tonight: The end of the weekend will bring active weather early, though with quiet weather retuning by Monday morning. Ridging will be in place over the area during this period. Despite increased subsidence with this feature, modest, but moist, surface upsloping into the terrain will allow for isolated showers and thunderstorms to blossom along the Raton Mesa and Palmer Divide areas during the early evening hours.A strong to marginally severe storm can't be ruled out in these areas, with the most likely hazards being strong winds up to 60 mph and hail to around 1 inch in diameter. While most of this activity is expected to either dissipate or move out of Colorado by the mid evening hours, there is potential for an organized cluster/line of thunderstorms to propagate to the southeast off the Palmer Divide and across the eastern plains during the evening hours. Given modest shear around 30-35 knots, and high MLCAPE of 2000-3000 J/kg, severe weather will be possible with the thunderstorm cluster, with the most likely hazards being strong winds of 60-70 mph and large hail up to around 2 inches. By the early overnight hours, any shower or storms remaining in the region are expected to either dissipate or move out of the area, with dry conditions then prevailing into Monday morning. Beyond all of that, partly cloudy skies early will give way to clear skies by Monday morning, with light winds less than 10 mph anticipated. Looking at temperatures, another mild night is expected, with the plains falling into the upper 50s to mid 60s, the valleys into the 40s and mid 50s, and the mountains into the mid 30s and 40s. Tomorrow: The start of the new week brings relatively quiet weather to south central and southeastern Colorado, though with fire weather concerns. The aforementioned ridge will briefly start to flatten out, with southwest flow increasing over the region. While orographic forcing will increase, drier air will be advected over the area, and given this, dry conditions are anticipated to prevail through Monday. The exception to this may be across the far eastern plains where a dryline may develop, though confidence in any thunderstorm development here is low. The bigger concern Monday will be fire weather. Winds will increase in response to the stronger flow with gusts around 30 mph, and humidity values will tank to 5- 10% as drier air pushes in. These conditions will bring widespread critical fire weather conditions to much of the area west of the I- 25 corridor. With that said though, latest fuels updates indicate that grasses, shrubbery, and trees are not receptive to extreme wildfire behavior, therefore, no fire weather highlights will be issued at this time. Outside of all of that, clear skies early will give way to pockets of high level clouds in the afternoon, with hot temperatures for many. Speaking of temperatures, much of the region will continue to well above seasonal trend, with the plains rising into the mid 90s to low 100s, the valleys into the 80s, and the mountains into the 60s to 70s. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 455 AM MDT Sun Jun 15 2025 Any thunderstorm activity across the far eastern plains Monday afternoon quickly pushes east into KS during the evening. The next upper trough will be approaching from the west overnight. With the possibility of some mid/high cloudiness along with a lee side surface low keeping enhanced westerly flow over the region, will keep min temperatures on the warm side. Tuesday is looking like an active day for thunderstorms, though some details are still being worked out which will determine storm coverage and strength for the southeast plains. An upper trough will be moving across the state during peak heating as a cold front advances southward across the plains. Timing of the cold front and amount of low level moisture return and resulting instability along/behind the front will be the key in determining these factors. NAM12 is the fastest with the front reaching the southern border by noon with dew points rebounding into the 50s to mid 60s. It has some stout CAPE of up to 4000 J/kg (or better across the far southeast corner) behind the front with not much CIN to overcome by peak heating. GFS is a lot slower with the front and thus slower with the dew point return keeping dew points in the 30s and 40s across southeast CO with axis of highest CAPES (up to 3000 J/kg) across east central CO. Canadian and EC fall in between these two extremes but lean towards and earlier frontal timing and more widespread thunderstorm day. Either way, fairly widespread thunderstorms will fire along/behind the front with the potential for a more widespread severe thunderstorm day across southeast CO. Deep layer shears will be running around 40-50 kts straight line hodographs suggesting supercell structures with initial development and storm splits. Low level helicity is not the best with due easterly winds pretty quickly shifting to southwest to westerly aloft, so large hail and damaging winds look like the primary threat. However, any intense updrafts along or behind the stalled frontal boundary could spin up a tornado if CAPE ends up as high as the NAM12 or the Canadian. Plenty of details still need to be honed down. But this looks like the day to watch as the atmosphere will be strongly forced with the incoming upper trough. Likely this will evolve into an MCS either in eastern CO or western KS which will track east southeastward through the evening. Temperatures should be cooler on Tuesday, leaning towards the faster frontal passage as supported by most long range models. Upper ridging for Wednesday behind the departing trough should bring a downturn in thunderstorm chances for Wed and Thu. South to southwesterly flow aloft increases ahead of the next approaching Pacific NW trough. This tries to transport some mid/high based moisture northward into southern CO for Friday into next weekend, though lee troughing and downslope flow keep dew points on the low side(30s and 40s). Temperatures will soar back into the upper 90s to around 100 across the southeast plains by Saturday. Winds will be increasing again through the period as the system moves across the northern U.S. Rockies on Sunday. Will need to monitor fuel conditions closely, especially out west, where the dry weather may start to cure fuels earliest. -KT && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 511 PM MDT Sun Jun 15 2025 For KCOS and KPUB..Outside of thunderstorm activity near KCOS for the next couple of hours, VFR conditions are expected through the forecast period. Showers and thunderstorms are likely to remain over and near KCOS until around 02Z this evening, pushing gusty outflow winds over the station through this evening as well. Easterly winds behind thunderstorm activity are expected at both stations through the evening hours, becoming more variable after 06Z. For tomorrow, expect little to no chances for thunderstorms, with southeast winds gusting to 22kt at both stations through the afternoon hours. At KALS..VFR conditions are expected for the next 24 hours. Winds will remain light and variable tonight, becoming southwesterly with gusts to 22kt Monday afternoon. Skies will be clear tonight, with scattered mid-level cloud cover moving in tomorrow afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SIMCOE LONG TERM...KT AVIATION...EHR
Hazardous weather outlook, Jun 15, 11:12 AM MDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1112 AM MDT Sun Jun 15 2025 COZ058>089-093>099-161715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1112 AM MDT Sun Jun 15 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected this afternoon across the Palmer Divide and Raton Mesa. A couple of strong to severe storms can not be ruled out in these areas, with the most likely hazards being wind gusts to 60 mph and hail to 1 inch in diameter with any stronger storms. Thunderstorms that develop over the Palmer Divide may drop southeast across the plains. Hail larger than 2 inches in diameter and wind gusts to 60 to 70 mph will be possible with stronger storms. .DAYS TWO THROUGH SEVEN...Monday through Saturday Monday...meteorological elevated fire weather conditions will be possible across the higher terrain and San Luis Valley with humidity values near 10 percent and wind gusts near 25 mph. There is a low threat of severe thunderstorms near the Kansas border Monday afternoon with large hail and damaging winds possible. Scattered thunderstorms will be possible across much of the southeast plains on Tuesday. A few severe thunderstorms will be possible with large hail and damaging winds. Drier and warmer weather will return late week into next weekend with critical fire weather conditions possible across the mountains, valley and adjacent plains as winds increase again ahead of the next disturbance. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. SIMCOE/31
In the hours before
Special weather statement, Jun 15, 3:44 PM MDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
344 PM MDT Sun Jun 15 2025
COZ074-088-152215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
344 PM MDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 415 PM MDT...
At 343 PM MDT, Doppler radar was tracking a strong thunderstorm near
Raton Pass, or 11 miles southwest of Trinidad, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cokedale, Starkville, Segundo, Raton Pass, and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Localized heavy rainfall is also occurring with this storm and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3713 10488 3717 10477 3711 10432 3699 10435
3699 10464
TIME...MOT...LOC 2143Z 281DEG 12KT 3703 10460
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 15, 4:15 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Sun Jun 15 2025
COZ074-088-152245-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
415 PM MDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 445 PM MDT...
At 414 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stonewall, or 26 miles west of Trinidad. This thunderstorm was nearly
stationary. This storm is producing localized heavy rain.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stonewall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3721 10491 3709 10482 3701 10491 3701 10512
3717 10513
TIME...MOT...LOC 2214Z 060DEG 3KT 3712 10499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, Jun 15, 5:16 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Sun Jun 15 2025
COZ081-084-152330-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
516 PM MDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN EL PASO COUNTY THROUGH
530 PM MDT...
At 516 PM MDT, Doppler radar was tracking a strong thunderstorm over
Palmer Lake, or 22 miles north of Colorado Springs, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Monument and Palmer Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3905 10487 3910 10501 3913 10502 3913 10484
TIME...MOT...LOC 2316Z 278DEG 11KT 3915 10494
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 15, 5:30 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Sun Jun 15 2025
COZ081-084-085-160000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
530 PM MDT Sun Jun 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 600 PM MDT...
At 529 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 17 miles north of Colorado Springs, moving southeast at
20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Palmer Lake, Black
Forest, Gleneagle, Falcon, Cimarron Hills, and Peterson Space Force
Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3906 10450 3883 10470 3901 10502 3913 10503
3913 10475
TIME...MOT...LOC 2329Z 304DEG 17KT 3908 10486
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HodanishLocal storm report, Jun 15, 6:19 PM MDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
619 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Hail 5 NE Manitou Springs 38.91N 104.86W
06/15/2025 M1.00 Inch El Paso CO Trained Spotter
&&
MGLocal storm report, Jun 15, 6:35 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
635 PM MDT Sun Jun 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM Hail 7 SE Air Force Academy 38.93N 104.79W
06/15/2025 M1.75 Inch El Paso CO Public
Report from storm spotter network.
&&
MGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:09 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 15, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 15, 7:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 15, 7:31 PM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 16, 8:26 AM MDT | Red Flag Warning | PUB | Conejos, Mineral, Rio Grande, Saguache | 13 hr |
| Jun 16, 2:01 PM MDT | Red Flag Warning | PUB | Chaffee, Conejos, Lake, Mineral, Rio Grande, Saguache | 31 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.